JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GENERALIZATION OF EXTENDED BETA FUNCTION, HYPERGEOMETRIC AND CONFLUENT HYPERGEOMETRIC FUNCTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 33, Issue 2,  2011, pp.187-206
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2011.33.2.187
 Title & Authors
GENERALIZATION OF EXTENDED BETA FUNCTION, HYPERGEOMETRIC AND CONFLUENT HYPERGEOMETRIC FUNCTIONS
Lee, Dong-Myung; Rathie, Arjun K.; Parmar, Rakesh K.; Kim, Yong-Sup;
  PDF(new window)
 Abstract
The main object of this paper is to present generalization of extended beta function, extended hypergeometric and confluent hypergeometric function introduced by Chaudhry et al. and obtained various integral representations, properties of beta function, Mellin transform, beta distribution, differentiation formulas transform formulas, recurrence relations, summation formula for these new generalization.
 Keywords
Extended beta function;Entended hypergeometric function;Extended confluent hypergeometric function;Mellin transform;Beta distribution;
 Language
English
 Cited by
1.
Certain Fractional Integral Operators and Extended Generalized Gauss Hypergeometric Functions,;;;

Kyungpook mathematical journal, 2015. vol.55. 3, pp.695-703 crossref(new window)
2.
EXTENDED HYPERGEOMETRIC FUNCTIONS OF TWO AND THREE VARIABLES,;;;

대한수학회논문집, 2015. vol.30. 4, pp.403-414 crossref(new window)
1.
A NOTE ON GENERALIZED EXTENDED WHITTAKER FUNCTION, Honam Mathematical Journal, 2016, 38, 2, 325  crossref(new windwow)
2.
Integral transform and fractional derivative formulas involving the extended generalized hypergeometric functions and probability distributions, Mathematical Methods in the Applied Sciences, 2016  crossref(new windwow)
3.
Certain Integral Transform and Fractional Integral Formulas for the Generalized Gauss Hypergeometric Functions, Abstract and Applied Analysis, 2014, 2014, 1  crossref(new windwow)
4.
EXTENDED HYPERGEOMETRIC FUNCTIONS OF TWO AND THREE VARIABLES, Communications of the Korean Mathematical Society, 2015, 30, 4, 403  crossref(new windwow)
5.
Certain Fractional Integral Operators and Extended Generalized Gauss Hypergeometric Functions, Kyungpook mathematical journal, 2015, 55, 3, 695  crossref(new windwow)
6.
SOME INTEGRAL TRANSFORMS AND FRACTIONAL INTEGRAL FORMULAS FOR THE EXTENDED HYPERGEOMETRIC FUNCTIONS, Communications of the Korean Mathematical Society, 2016, 31, 3, 591  crossref(new windwow)
7.
Some results on the extended beta and extended hypergeometric functions, Applied Mathematics and Computation, 2014, 248, 631  crossref(new windwow)
 References
1.
M. A. Chaudhry, S. M. Zubair, Generalized incomplete gamma function with applications, J. Comput. Appl. Math. 55 (1994), 99-124. crossref(new window)

2.
M. A. Chaudhry, A. Qadir, M. Rafique, S. M. Zubair, Extension of Euler's beta function, J. Comput. Appl. Math. 78 (1997), 19-32. crossref(new window)

3.
M. A. Chaudhry, S. M. Zubair, On the decomposition of generalized incomplete gamma functions with applications to Fourier transforms, J. Comput. appl. Math. 59 (1995), 253-284 crossref(new window)

4.
M. A. Chaudhry, N. M. Temme, E. J. M. Veling, Asymptotic and closed form of a generalized incomplete gamma function, J. Comput. Appl. Math. 67 (1996), 371-379. crossref(new window)

5.
M. A. Chaudhry, S. M. Zubair, Extended incomplete gamma functions with applications, J. Math. Anal. Appl. 274 (2002), 725-745. crossref(new window)

6.
M. A. Chaudhry, A. Qadir, H. M. Srivastava, R. B. Paris, Extended hypergeometric and confluent hypergeometric functions, Appl. Math. Comput, 159 (2004), 589-602. crossref(new window)

7.
M. A. Chaudhry, S. M. Zubair, On a class of incomplete gamma functions with applications, CRC Press (Chapman and Hall), Boca Raton, FL, 2002.

8.
A. Erdelyi, W. Magnus, F. Oberhettinger, F. G. Tricomi, Tables of integral transforms, Vol. I, McGraw-Hill, New York, 1954.

9.
E.D. Rainville, Special functions, Macmillan Company, New York, 1960; Reprinted by Chelsea Publishing Company, Bronx, New York, 1971.

10.
L. J. Slater, Generalized hypergeometric functions, Cambridge University Press, Cambridge, 1966.